# SDR SWAA2013060516798

- Difficulty date: May 30, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 34,007 hours, 22,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Part number: 5930760
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR TORQUE BOX WEB CRACKED AT LONG 15L.  REPAIRED WEB IAW SRM.
